Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 36, Number 2

All articles in this issue are freely accessible.

Why the characteristic polynomial factors
Bruce E. Sagan.
Bull. Amer. Math. Soc. 36 (1999), 113-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659875
Analytic and geometric background of recurrence and non-explosion of the Brownian motion on Riemannian manifolds
Alexander Grigor'yan.
Bull. Amer. Math. Soc. 36 (1999), 135-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1659871

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Young tableaux: With applications to representation theory and geometry, by William Fulton.
Reviewer: Arun Ram
Bull. Amer. Math. Soc. 36 (1999), 251-259
Review information
Full-text PDF Free Access
Modular forms and Fermat's Last Theorem, by G. Cornell, J. H. Silverman and G. Stevens.
Reviewer: Kevin Buzzard
Bull. Amer. Math. Soc. 36 (1999), 261-266
Review information
Full-text PDF Free Access
Topics in disordered systems, by C. M. Newman.
Reviewer: Kenneth S. Alexander
Bull. Amer. Math. Soc. 36 (1999), 267-270
Review information
Full-text PDF Free Access